State feedback design for nonlinear quadratic systems with randomly occurring actuator saturation

Yujing Shi*, Yueru Li, Shanqiang Li, Hongyu LIU

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

This paper is concerned with the problem of state feedback control for nonlinear quadratic systems with randomly occurring actuator saturation. The considered actuator saturation is assumed to occur in a random way, and the randomly occurring rates of the saturation are time-varying with known upper and lower bounds. By using the Lyapunov approach, a sufficient condition is given to guarantee that the closed-loop system is locally asymptotically stable in mean-square sense. The desired controller gain can be obtained in terms of the solutions to certain linear matrix inequalities. Finally, a simulation example is provided to show the effectiveness of the proposed control scheme.

Original languageEnglish
Pages (from-to)1117-1124
Number of pages8
JournalInternational Journal of Control, Automation and Systems
Volume15
Issue number3
DOIs
Publication statusPublished - 1 Jun 2017

Scopus Subject Areas

  • Control and Systems Engineering
  • Computer Science Applications

User-Defined Keywords

  • Nonlinear quadratic systems
  • randomly occurring actuator saturation
  • state feedback
  • time-varying Bernoulli distribution

Fingerprint

Dive into the research topics of 'State feedback design for nonlinear quadratic systems with randomly occurring actuator saturation'. Together they form a unique fingerprint.

Cite this